# SDR R61A201703100237

- Difficulty date: March 10, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 35,001 hours, 21,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 35,001 hours, 21,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE FLOORBEAM AT FR 14. MAINTENANCE REMOVED AND REPLACED SEAT TRACK AT FR 14 IAW SRM 51-40-02, 51-40-03, 51-41-02, 51-41-01 & 51-43-04. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
